Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16942
Title: Unas aplicaciones de un cálculo funcional holomorfo en dimensión infinita.
Author: Ortega Aramburu, Joaquín M.
Keywords: Funcions holomorfes
Holomorphic functions
Issue Date: 1978
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3497/4176
It is part of: Collectanea Mathematica, 1978, vol. 29, núm. 3, p. 197-209
URI: http://hdl.handle.net/2445/16942
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
60549.pdf846.31 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.